# SDR JJBA20150203012

- Difficulty date: February 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 31,787 hours, 43,454 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN DESCENT, BOTH ENGINES WENT TO FULL POWER BY THEMSELVES.  PERFORMED ENGINE RUNS ON LT & RT ENGINE AT  DIFFERENT POWER SETTINGS.  PERFORMED GVI OF LT & RT PROP ASSEMBLY.  NO DEFECTS NOTED.
